# SDR USAA040291

- Difficulty date: June 9, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LOWER LEG OF CHORD CORRODED .5 INCH BY 1 INCH AREA, AFT SIDE OF PRESSURE BULKHEAD FROM STRINGER 27L TO 26L.  CLEANED CORROSION, TREATED AND PRIMED PER SRM 51-10-02 AND 51-20-01.  (M)
